# SDR AALA202401081834

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524036SD
- Condition: Out Of Tolerance
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE IN PASSENGER CABIN FLOOR SUPPORT BREAK ASSEMBLY FROM BS 540 TO BS 601, RBL 3. REPLACED BREAK ASSEMBLY PER SRM 51-40-02-0G.
